# SDR AWXA9700350

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FWD EMERGENCY LIGHTS INOP ON BATTERY TEST.  REMOVED AND REPLACED FWD CABIN EMERGENCY LIGHT BATTERY PACK.  OPS CHECK GOOD.
